Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 103, NWS Cleveland, OH

December 12, 2020

NWS Cleveland, OH issued this small craft advisory at Dec 12, 2020, 3:56 AM EST. It took effect at Dec 12, 2020, 10:00 AM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2020, 3:56 AM EST (08:56 UTC)
In effect from
Dec 12, 2020, 10:00 AM EST
Expired
Dec 13, 2020, 9:25 AM EST
In force
23 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

918 
WHUS71 KCLE 120856
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
356 AM EST Sat Dec 12 2020

LEZ144>147-121700-
/O.NEW.KCLE.SC.Y.0103.201212T1500Z-201213T2100Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
356 AM EST Sat Dec 12 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
EST SUNDAY...

* WHAT...Southeast winds 10 to 20 knots will shift to southwest
  winds 15 to 25 knots this evening with gusts up to 30 knots. Waves
  3 to 6 feet are expected.

* WHERE...The nearshore waters of Lake Erie from the Islands to 
  Geneva-on-the-Lake OH.

* WHEN...From 10 AM this morning to 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-121700-
/O.NEW.KCLE.SC.Y.0103.201212T2100Z-201214T0000Z/
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
356 AM EST Sat Dec 12 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 PM EST SUNDAY...

* WHAT...Southeast winds 10 to 20 knots will shift to southwest
  winds 15 to 25 knots tonight with gusts up to 40 knots. Waves 4
  to 7 feet are expected.

* WHERE...The nearshore waters of Lake Erie from Geneva-on-the-
  Lake OH to Ripley NY.

* WHEN...From 4 PM this afternoon to 7 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
6 follow-up statements
141 
WHUS71 KCLE 121440
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
940 AM EST Sat Dec 12 2020

LEZ144>147-122245-
/O.CON.KCLE.SC.Y.0103.201212T1500Z-201213T2100Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
940 AM EST Sat Dec 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WHAT...Southeast winds 10 to 20 knots will shift to southwest
  winds 15 to 25 knots this evening with gusts up to 30 knots. Waves
  3 to 6 feet expected.

* WHERE...The nearshore waters of Lake Erie from the Islands to 
  Geneva-on-the-Lake OH.

* WHEN...Until 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-122245-
/O.CON.KCLE.SC.Y.0103.201212T2100Z-201214T0000Z/
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
940 AM EST Sat Dec 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 PM EST SUNDAY...

* WHAT...Southeast winds 10 to 20 knots will shift to southwest
  winds 15 to 25 knots tonight with gusts up to 40 knots. Waves 4
  to 7 feet expected.

* WHERE...The Geneva-on-the-Lake to Conneaut OH and Conneaut OH 
  to Ripley NY.

* WHEN...From 4 PM this afternoon to 7 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
049 
WHUS71 KCLE 122057
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
357 PM EST Sat Dec 12 2020

LEZ142-143-130500-
/O.EXB.KCLE.SC.Y.0103.000000T0000Z-201213T0600Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
357 PM EST Sat Dec 12 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 knots
  and waves 2 to 5 feet.

* WHERE...The Maumee Bay to Reno Beach OH and Reno Beach to The 
  Islands OH.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ144>147-130500-
/O.CON.KCLE.SC.Y.0103.000000T0000Z-201213T2100Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
357 PM EST Sat Dec 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from the Islands to 
  Geneva-on-the-Lake OH.

* WHEN...Until 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-130500-
/O.CON.KCLE.SC.Y.0103.201212T2100Z-201214T0000Z/
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
357 PM EST Sat Dec 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 35 
  knots and waves 4 to 7 feet expected.

* WHERE...The Geneva-on-the-Lake to Conneaut OH and Conneaut OH 
  to Ripley NY.

* WHEN...Until 7 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
359 
WHUS71 KCLE 122230
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
530 PM EST Sat Dec 12 2020

LEZ144>147-130630-
/O.CON.KCLE.SC.Y.0103.000000T0000Z-201213T2100Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
530 PM EST Sat Dec 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 40 knots and 
  waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from the Islands to 
  Geneva-on-the-Lake OH.

* WHEN...Until 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-130630-
/O.CON.KCLE.SC.Y.0103.000000T0000Z-201214T0000Z/
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
530 PM EST Sat Dec 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 40 knots and 
  waves 4 to 7 feet.

* WHERE...The Geneva-on-the-Lake to Conneaut OH and Conneaut OH 
  to Ripley NY.

* WHEN...Until 7 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142-143-130600-
/O.CON.KCLE.SC.Y.0103.000000T0000Z-201213T0600Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
530 PM EST Sat Dec 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 40 knots
  and waves 1 to 2 feet.

* WHERE...The Maumee Bay to Reno Beach OH and Reno Beach to The 
  Islands OH.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
813 
WHUS71 KCLE 130238
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
938 PM EST Sat Dec 12 2020

LEZ142-143-130900-
/O.EXT.KCLE.SC.Y.0103.000000T0000Z-201213T0900Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
938 PM EST Sat Dec 12 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and
  waves 3 to 5 feet.

* WHERE...The Maumee Bay to Reno Beach OH and Reno Beach to The 
  Islands OH.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ144>147-131045-
/O.CON.KCLE.SC.Y.0103.000000T0000Z-201213T2100Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
938 PM EST Sat Dec 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 35 knots and 
  waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from the Islands to 
  Geneva-on-the-Lake OH.

* WHEN...Until 4 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-131045-
/O.CON.KCLE.SC.Y.0103.000000T0000Z-201214T0000Z/
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
938 PM EST Sat Dec 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 35 knots and 
  waves 4 to 7 feet.

* WHERE...The Geneva-on-the-Lake to Conneaut OH and Conneaut OH 
  to Ripley NY.

* WHEN...Until 7 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
845 
WHUS71 KCLE 130817
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
317 AM EST Sun Dec 13 2020

LEZ142-143-130930-
/O.CAN.KCLE.SC.Y.0103.000000T0000Z-201213T0900Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
317 AM EST Sun Dec 13 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished to generally less than 20 knots and waves
are 1 to 3 ft and trending downward this morning. Therefore, will
let the Small Craft Advisory end this morning for the western
basin.

$$

LEZ144>147-131630-
/O.CON.KCLE.SC.Y.0103.000000T0000Z-201213T2100Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
317 AM EST Sun Dec 13 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds 10 to 20 knots with gusts up to 25 knots and 
  waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from the Islands to 
  Geneva-on-the-Lake OH.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-131630-
/O.CON.KCLE.SC.Y.0103.000000T0000Z-201214T0000Z/
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
317 AM EST Sun Dec 13 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...West winds 10 to 20 knots with gusts up to 25 knots and 
  waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Geneva-on-the-
  Lake OH to Ripley NY.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
794 
WHUS71 KCLE 131425
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
925 AM EST Sun Dec 13 2020

LEZ148-149-131530-
/O.CAN.KCLE.SC.Y.0103.000000T0000Z-201214T0000Z/
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
925 AM EST Sun Dec 13 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have diminished to below Small Craft Advisory
conditions. Waves of 2 to 4 feet may still be possible this
morning into the early afternoon hours.

$$

LEZ144>147-131530-
/O.CAN.KCLE.SC.Y.0103.000000T0000Z-201213T2100Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
925 AM EST Sun Dec 13 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have diminished to below Small Craft Advisory
conditions. Waves of 2 to 4 feet may still be possible this
morning into the early afternoon hours.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 1:02 AM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Dec 12, 1:02 AM EST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
102 AM EST Sat Dec 12 2020

.SYNOPSIS...
Low pressure located over western Illinois will move into the
central Great Lakes Saturday morning. This low will move
northeast to Quebec by sunrise Sunday. Its associated cold front
will move across Ohio Saturday afternoon, reaching northwest
Pennsylvania early in the evening. A reinforcing surge of cool
air will move across the region Saturday night. High pressure
builds over the area Sunday afternoon and should keep a stronger
storm system well south of the region.

&&

.NEAR TERM /THROUGH TODAY/...
Low pressure is moving into western Illinois as of 02Z with a
warm front still sitting near the south shore of Lake Erie. Rain
has moved slightly further east through the evening with
steadier rain mainly across western Indiana. While we cant
completely rule out a sprinkle or two across NW OH it appears
it will take until after midnight for the steadier rain to
arrive.

Made minimal changes to the previous forecast other than to
tweak temperatures down at a few inland locations.

Previous Discussion...
Low pressure located over Missouri this evening will move
northeast through the night, lifting a warm front across lake
Erie. Already seeing showers well to the north of the low as
the upper level jet assists in lift as far north as Chicago.
Expect this rain shield to spread eastward overnight as the low
moves into Michigan Saturday morning. The entire region will be
on the warm side of the low with showers expected to move
across the region with the low level jet energy through the
day. Did not add any thunder to the forecast at this time but we
will have to monitor this potential along the nose of the low
level jet from mid morning to mid afternoon. Thunder chances
are also being limited by the amount of low level instability.
The cold front will be slow to move across the region and likely
wont clear NW PA until evening.

Increasing cloud cover and a slow increase in low level moisture
should keep the region warmer overnight. Lows will likely occur
around midnight, then remain steady or slowly warm. Warm sector
over the region on Saturday will allow highs to be in the 50's.

Secondary surge of cooler air arrives Saturday night with just
enough cool air flowing across the lake to provide increasing
chances of showers, especially across NE OH and NW PA. Cant
completely rule out a few snow showers across inland NW PA as we
approach sunrise Sunday morning. Lows Saturday night should be
in the 30's.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
The cold front will be east of the CWA by Sunday morning and the
majority of the region will have a dry forecast with lingering cloud
cover. There may be enough moisture and cold air aloft to support
some lake-effect rain and/or snow showers in NW Pennsylvania Sunday,
but westerly fetch on Lake Erie would focus the highest
precipitation chances in New York so decided to keep slight chance
PoPs for most of Sunday for now. Snow accumulation is not expected.
Cloud cover will keep temperatures steady in the upper 30s, but
temps will likely fall into the upper 20s to lower 30s overnight.

A weak cold front will move across the area on Monday and although
the frontal passage will most likely be dry, enough moisture may be
present across NW Pennsylvania to allow a few lake-effect rain/snow
showers to develop Monday morning. Temperatures will struggle to
rebound Monday afternoon and will remain in the 30s, but overnight
lows will drop into the the 20s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Quiet weather is expected Tuesday as high pressure briefly builds
into the region from the north. The next chance of precipitation will
arrive Wednesday as a trough exits the Plains and low pressure moves
to the south of the forecast area. Although the bulk of the
precipitation should stay to the south of our area, there is a
chance of some wet snow or rain/snow showers across the southern and
eastern portions of the CWA. High pressure will build in behind the
system and dry weather is expected for the remainder of the period.
Temperatures will remain below average for the entirety of the
extended period, with highs in the 30s and lows in the 20s.

&&

.AVIATION /06Z Saturday THROUGH Wednesday/...
Mainly VFR across the TAF sites with the exception of TOL where
locally lower IFR ceilings are located. This area of IFR
ceilings should be brief and begin to diminish over the next
couple of hours. Otherwise, expecting mainly VFR conditions
through the early morning hours. Conditions begin to deteriorate
just following sunrise at TOL/FDY as rain showers begin to
overspread the area, resulting in MVFR ceilings/vsbys with
occasional IFR vsbys in areas of heavier rain. This area of rain
will spread east throughout the day, impacting
CLE/MFD/CAK/YNG/ERI with mainly MVFR ceilings/vsbys, though
pockets of IFR vsbys could be possible as well, though lower
confidence.

Behind this area of heavier rain, a line of showers with perhaps
a short window of embedded thunder may be possible mainly
impacting TOL/FDY this afternoon. Confidence remains too low to
include any vcts mention at this time, but could be added in
future updates.

Winds at the TAF sites are all below 10 knots this morning with
either east or south winds, depending on if the TAF site is
above or below the warm front draped across the area. Expecting
winds to quickly ramp up from the south later this
morning/afternoon, 15 to 20 knots with gusts of 25 to 30 knots
possible across all of the TAF sites this afternoon and evening.
Of note, a brief period of LLWS may be possible at
TOL/FDY/MFD/CLE this morning, as an enhanced pocket of 40 to 45
knot southerly winds at 2,000 feet above the surface will move
through the area.

Outlook...Non-VFR likely through much of Sunday associated with
low ceilings. Non-VFR possible again on Monday across the area
associated with low ceilings. More widespread non-VFR likely on
Wednesday as a storm system moves northeast across the Ohio
Valley.

&&

.MARINE...
Winds will gradually shift to the northeast this evening before
veering to the southeast as a warm front lifts north across the lake
Saturday morning. Winds will then shift to the south or southwest by
Saturday afternoon as low pressure moves northeast into the Great
Lakes region. The low pressure will push a cold front across Lake
Erie Saturday evening into Sunday morning and winds will become
westerly and increase to 20 to 30 knots along and behind the front.
Waves will increase starting Saturday night and a Small Craft
Advisory will likely be needed Saturday night through Sunday.
Westerly flow will persist through Sunday before winds shift to the
northwest when a cold front moves over the lake on Monday. High
pressure will build into the region from the north on Monday night
and winds will gradually shift to the northeast and diminish to 15
knots or less by Tuesday afternoon.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...MM
NEAR TERM...MM
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...Kahn
MARINE...Maines
Hazardous weather outlook, Dec 11, 4:08 AM EST, 23 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
408 AM EST Fri Dec 11 2020

LEZ061-142>149-162>169-120915-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
408 AM EST Fri Dec 11 2020

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-120915-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
408 AM EST Fri Dec 11 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 2:00 PM ESTSpecial Weather StatementCLEHuron30 min

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.